# SDR V0XD201812187002

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FIXED LEADING EDGE RIB AT SS 54.81 IS CRACKED.  CORRECTIVE ACTION:  REMOVED AND REPLACED R/H FIXED LEADING EDGE RIB(PN:CC670-12137-8) IAW CRJ 700 SRM 51-23-00, 51-40-11, 51-42-06, 51-42-02, 51-42-13, AND CRJ 700 AMM 20-70-00.
